# SDR AALA2019030549052

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 25,175 hours, 18,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT,  FORWARD LOWER GUIDE RAMP DOOR STOPS WERE WORN.  REPLACED THE DOOR STOPS IAW AMM 53-10-25, AND 52-41-00.
